Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A modified method for reconstructing periodic Jacobi matrices

Authors: Daniel Boley and Gene H. Golub
Journal: Math. Comp. 42 (1984), 143-150
MSC: Primary 65F15; Secondary 15A18
MathSciNet review: 725989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we discuss the reconstruction of periodic Jacobi matrices from spectral data. The method combines ideas and techniques from the algorithms given by Boley and Golub [1], [2], and Ferguson [3], resulting in a numerically stable algorithm applicable to a larger class of problems. The number of initial data items needed for this method equals the number of items in the resulting matrix, namely 2n.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F15, 15A18

Retrieve articles in all journals with MSC: 65F15, 15A18

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society